# SDR IXKA9700014

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B046RY
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE OVERNIGHT POST FLIGHT, FOUND COCKPIT PBE BAG TORN.  MAINTENANCE REPLACED COCKPIT PBE.  (M)
